DOI 10.1111/j.1748-5827.1999.tb03092.x
Dermatosis and associated systemic signs in a cat with thymoma and recently treated with an imidacloprid preparation.
Аннотация
A cat was presented with acute-onset exfoliative erythroderma and gross and histopathological lesions of erythema multiforme. Marked cardiovascular abnormalities including heart failure occurred concurrently and a dermatogenic enteropathy was also seen. Medical treatment resolved the dermatopathy and enteropathy but the heart failure progressed. A drug reaction was initially suspected to be the underlying cause with no neoplasia being detected, but repeat radiographs subsequently revealed a thymoma which had not been visible on the initial radiographs. The dermatopathy may have been a paraneoplastic disease associated with thymoma and, possibly, exacerbated by a drug reaction to imidacloprid. The cardiovascular and gastroenterological diseases were thought to be systemic effects associated with the exfoliative erythroderma. The thymoma was surgically removed but the cat subsequently died from heart failure.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.